Yes, I am experiencing this. Here is an update on my wellbutrin journey: G mc 12 seconds ago
Well, sad to say I have experienced a change in the effect of my wellbutrin since I had my last prescription refilled. I have recently been experiencing carb craving and it all settles around my waist. I noticed that when I went to 300mg, I started having more side effects. I went back to 150mg. Even though it's still the same generic I've been taking all along, I am having side effects since my last refill that I had not been experiencing before. I am just about done with these meds, because it seems like, sooner or later, the adverse side effects outweigh the benefits. Bummer...
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2009 • 1 answer
Updated 7 Nov 2012 • 1 answer
Updated 29 Apr 2015 • 3 answers
Updated 6 May 2018 • 1 answer
Posted 19 Jan 2019 • 0 answers